MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC TRAPLINER 8F; CATHETER, PERCUTANEOUS

VASCULAR SOLUTIONS LLC TRAPLINER 8F; CATHETER, PERCUTANEOUS
Catalog Number 5568
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "the trap liner was advanced too far exposing the collar outside of the guide catheter.When realized physician attempted to correct and pull back into the guide catheter causing the trapliner to break into pieces at the flex point while crossing the vd-om.Catheter was retrieved successfully with a guide liner and balloon and procedure was completed.".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4) the customer report of the trapliner breaking into two pieces was able to be confirmed with inspection of the returned sample.The customer returned one trapliner device separated into two pieces.Signs of use in the form of blood particulates were noted on the device.Catheter shaft damage (i.E., collaring, coil deformation, and kinking) was noted on the returned device.Visual analysis revealed separation at the weld joint and catheter shaft damage in multiple places along its length.A device history record review was performed and there were no relevant findings.Additional information indicated that "the trapliner was advanced too far exposing the collar outside of the guide catheter.When realized physician attempted to correct and pull back into the guide catheter causing the trapliner to break at the flex point.".The product ifu states "never advance the trapliner catheter more than 10cm beyond the tip of the guide catheter, as the trapliner catheter may become lodged in the guide catheter making it difficult to remove".Based upon the damage observed, unintentional user error caused or contributed to this event.
 
Event or Problem Description
It was reported that: "the trapliner was advanced too far exposing the collar outside of the guide catheter.When realized physician attempted to correct and pull back into the guide catheter causing the trapliner to break into pieces at the flex point while crossing the vd-om.Catheter was retrieved successfully with a guideliner and balloon and procedure was completed.".

Brand Name
TRAPLINER 8F
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23494576
Report Number2134812-2025-00045
Device Sequence Number8993293
Product Code DQY
UDI-Device Identifier10841156100568
UDI-Public(01)10841156100568(11)241211(17)261211(10)47M2400093(21)
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161901
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5568
Device Lot Number47M2400093
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown